# SDR AALA201811129012

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 60,192 hours, 22,685 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: 5T272843
- Condition: Faulty
- Location: Crew O2
- Part time: 23,336 hours, 10,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  WHILE IN CRUISE CREW O2 PSI DROPPED TO ZERO AT FL 330.  THE FLIGHT DECLARED AN EMERGENCY, DIVERTED TO ELP, LANDED OVERWEIGHT AND WITHOUT FURTHER INCIDENT. DESCENT RATE NORMAL. ROLL OUT AND TAXI IN NORMAL. REPLACED OXYGEN BOTTLE (CYLINDER) PER AMM 35-11-41. ALL CHECKS GOOD. INSPECTION SHOWS OBSERVERS MASK TO HAVE BEEN LEFT ON.
